首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
GRAPHS WITH LARGE GIRTH AND CHROMATIC NUMBER ARE HARD FOR NULLSTELLENSATZ
被引:0
|
作者
:
Romero, Julian
论文数:
0
引用数:
0
h-index:
0
机构:
Amazon.com, Inc., Vancouver,BC,V6B 1X4, Canada
Amazon.com, Inc., Vancouver,BC,V6B 1X4, Canada
Romero, Julian
[
1
]
Tunçel, Levent
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Combinatorics and Optimization, Faculty of Mathematics, University of Waterloo, Waterloo,ON,N2L 3G1, Canada
Amazon.com, Inc., Vancouver,BC,V6B 1X4, Canada
Tunçel, Levent
[
2
]
机构
:
[1]
Amazon.com, Inc., Vancouver,BC,V6B 1X4, Canada
[2]
Department of Combinatorics and Optimization, Faculty of Mathematics, University of Waterloo, Waterloo,ON,N2L 3G1, Canada
来源
:
SIAM Journal on Discrete Mathematics
|
2024年
/ 38卷
/ 03期
关键词
:
35;
D O I
:
10.1137/23M1553273
中图分类号
:
学科分类号
:
摘要
:
引用
收藏
页码:2108 / 2131
相关论文
共 50 条
[1]
Generalized signed graphs of large girth and large chromatic number
Gu, Yangyan
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Normal Univ, Dept Math, Jinhua, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua, Peoples R China
Gu, Yangyan
Qi, Hao
论文数:
0
引用数:
0
h-index:
0
机构:
Wenzhou Univ, Coll Math & Phys, Wenzhou, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua, Peoples R China
Qi, Hao
Yeh, Yeong-Nan
论文数:
0
引用数:
0
h-index:
0
机构:
Wenzhou Univ, Coll Math & Phys, Wenzhou, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua, Peoples R China
Yeh, Yeong-Nan
Zhu, Xuding
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Normal Univ, Dept Math, Jinhua, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua, Peoples R China
Zhu, Xuding
[J].
DISCRETE MATHEMATICS,
2022,
345
(10)
[2]
LIST EDGE CHROMATIC NUMBER OF GRAPHS WITH LARGE GIRTH
KOSTOCHKA, AV
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, Siberian Branch, the Academy of Sciences
KOSTOCHKA, AV
[J].
DISCRETE MATHEMATICS,
1992,
101
(1-3)
: 189
-
201
[3]
A Note on Circular Chromatic Number of Graphs with Large Girth and Similar Problems
论文数:
引用数:
h-index:
机构:
Nesetril, Jaroslav
de Mendez, Patrice Ossona
论文数:
0
引用数:
0
h-index:
0
机构:
CNRS, Ctr Anal & Math Sociales, UMR 8557, F-75013 Paris, France
Charles Univ IUUK, Comp Sci Inst, Prague 11800 1, Czech Republic
Charles Univ IUUK & ITI, Inst Comp Sci, Prague 11800 1, Czech Republic
de Mendez, Patrice Ossona
[J].
JOURNAL OF GRAPH THEORY,
2015,
80
(04)
: 268
-
276
[4]
The circular chromatic number of series-parallel graphs with large girth
Chien, CY
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Chien, CY
Zhu, XD
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Zhu, XD
[J].
JOURNAL OF GRAPH THEORY,
2000,
33
(04)
: 185
-
198
[5]
Fractional DP-chromatic number of planar graphs of large girth
Wu, Jianglin
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Normal Univ, Dept Math, Jinhua, Zhejiang, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua, Zhejiang, Peoples R China
Wu, Jianglin
[J].
DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS,
2022,
14
(02)
[6]
Girth and fractional chromatic number of planar graphs
Pirnazar, A
论文数:
0
引用数:
0
h-index:
0
机构:
George Washington Univ, Dept Math, Washington, DC 20052 USA
George Washington Univ, Dept Math, Washington, DC 20052 USA
Pirnazar, A
Ullman, DH
论文数:
0
引用数:
0
h-index:
0
机构:
George Washington Univ, Dept Math, Washington, DC 20052 USA
George Washington Univ, Dept Math, Washington, DC 20052 USA
Ullman, DH
[J].
JOURNAL OF GRAPH THEORY,
2002,
39
(03)
: 201
-
217
[7]
The circular chromatic number of series-parallel graphs of large odd girth
Pan, ZS
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Pan, ZS
Zhu, XD
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan
Zhu, XD
[J].
DISCRETE MATHEMATICS,
2002,
245
(1-3)
: 235
-
246
[8]
SUBGRAPHS OF LARGE CONNECTIVITY AND CHROMATIC NUMBER IN GRAPHS OF LARGE CHROMATIC NUMBER
ALON, N
论文数:
0
引用数:
0
h-index:
0
机构:
MIT,DEPT MATH,CAMBRIDGE,MA 02139
ALON, N
KLEITMAN, D
论文数:
0
引用数:
0
h-index:
0
机构:
MIT,DEPT MATH,CAMBRIDGE,MA 02139
KLEITMAN, D
THOMASSEN, C
论文数:
0
引用数:
0
h-index:
0
机构:
MIT,DEPT MATH,CAMBRIDGE,MA 02139
THOMASSEN, C
SAKS, M
论文数:
0
引用数:
0
h-index:
0
机构:
MIT,DEPT MATH,CAMBRIDGE,MA 02139
SAKS, M
SEYMOUR, P
论文数:
0
引用数:
0
h-index:
0
机构:
MIT,DEPT MATH,CAMBRIDGE,MA 02139
SEYMOUR, P
[J].
JOURNAL OF GRAPH THEORY,
1987,
11
(03)
: 367
-
371
[9]
Acyclic chromatic indices of planar graphs with large girth
Wang, Weifan
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Wang, Weifan
Shu, Qiaojun
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Shu, Qiaojun
Wang, Kan
论文数:
0
引用数:
0
h-index:
0
机构:
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Wang, Kan
Wang, Ping
论文数:
0
引用数:
0
h-index:
0
机构:
St Francis Xavier Univ, Dept Math Stat & Comp Sci, Antigonish, NS B2G 1C0, Canada
Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Wang, Ping
[J].
DISCRETE APPLIED MATHEMATICS,
2011,
159
(12)
: 1239
-
1253
[10]
4-Chromatic graphs with large odd girth
[J].
Discrete Math,
1-3
(387):
←
1
2
3
4
5
→